# SDR KBM2004F00190

- Difficulty date: August 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support Bracket
- Part number: 350A21136324
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDERNEATH FLOOR T/R PEDAL BELLCRANK BRACKET SUPPORT IS CRACK.  REMOVED AND REPLACED.
